Depersonalization Support Forum banner
1 - 4 of 4 Posts
G

·
Discussion Starter · #1 ·
Hi,

Please send me good vibes.... I panik now, I think I will be like this for the rest of my life, in the air, with no consciousness, no pleasure in life, with the horror on being on a acid trip, with time distorsions, and not knowing really who I am anymore....

I really don,t want to live like this, but I don't want to die! I want this obsession to go away, and I want to heal!!!! I am so scared, like a child, to stay like this, or that Paxil makes things worse!!! I always end up with no meds, but it's not better!

Can someone tell me it's gonnabe better? PLase just some good words, I am so alone and sad I don't deserve that, I don't understand and I always have memories of before, how I was happy without knowing that I was granted.

I want hope, I don't want this illness to stay, 1 year is too much, I want to work, be happy! :x

Sorry for that, I can't stand it. I have to believe in a cure, with meds or not. I don,t want to exist, I want to LIVE :((((((

Cynthia (very sad right now) :cry:
 
G

·
Discussion Starter · #2 ·
Faites une promenade. Regardez autour de vous. Notez les choses.
Cela aidera.
Vous obtiendrez le coucouc bon. Cela prendra du temps, mais vous obtiendrez bien.

Let's go peeps. Coucouc could use some support.............
 
G

·
Discussion Starter · #3 ·
Thanks SC,

Unfortunaltely, I went to the shopping mall, and I noticed very well the side effects of Paxil (at first). I felt panick inside but I coundn't even panik, I felt so stoned, so not there, it was truly a noghtmare,and I wasn't having control, I was stoned by the med. It was a huge panik, who never ends, but it's worse sometimes.

Thanks for your words, I need it!!!

:( Coucouc
 
G

·
Discussion Starter · #4 ·
hi,

I wonder... how not to panick and cry everyday? I used to cry each day, many times since 1 4months. In front of my boyfriend, who gets, angry at me, and doesn't understand why I cry and why I keep stopping the meds.

I just want to be master or myself and not crying and not panicking, but I feel so lost I just wonder what causes that, which med causes that and that I am becoming crazy. I end up very tired of my day, but I don't work.

Sorry for complaining, I really need a pep talk.

Coucouc
 
1 - 4 of 4 Posts
Top